# SDR SWAA2021082308025

- Difficulty date: August 17, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 40,882 hours, 24,520 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL FWD UPPER SLIDER CRACKED ; / [01] REMOVED AND REPLACED RIGHT HORIZONTAL FWD UPPER SLIDER PER AMM 53-31-31. OP CHECK GOOD
